# SDR AALA20170113041

- Difficulty date: January 13, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N910NN
- Make and model: Boeing 737823
- Aircraft serial: 31160
- Aircraft time: 13,759 hours, 5,505 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 100633
- Condition: Failed
- Location: Cabin
- Part time: 6,929 hours, 2,727 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. SEAT MOUNTED ESCAPE PATH LIGHTS FOR ROW 7 THROUGH 12 FAILED TEST. REMOVED AND REPLACED POWER SUPPLY M1676 IAW AMM 33-51-06. OPERATIONAL CHECK GOOD.
